Series with respect to the system $\{f(\lambda_nz)\}$
Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 503-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_4_a2,
author = {B. V. Vinnitskii},
title = {Series with respect to the system $\{f(\lambda_nz)\}$},
journal = {Matemati\v{c}eskie zametki},
pages = {503--516},
year = {1981},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a2/}
}
B. V. Vinnitskii. Series with respect to the system $\{f(\lambda_nz)\}$. Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 503-516. http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a2/